Properties of monotone mappings

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)140-145
Number of pages6
JournalLithuanian Mathematical Journal
Volume22
Issue number2
DOIs
StatePublished - Apr 1 1982

Fingerprint

Monotone Mapping

Cite this

Properties of monotone mappings. / Krylov, N.

In: Lithuanian Mathematical Journal, Vol. 22, No. 2, 01.04.1982, p. 140-145.

Research output: Contribution to journalArticle

@article{2ff060f6f17947c1b5727deb21acf5e3,
title = "Properties of monotone mappings",
author = "N. Krylov",
year = "1982",
month = "4",
day = "1",
doi = "10.1007/BF00969612",
language = "English (US)",
volume = "22",
pages = "140--145",
journal = "Lithuanian Mathematical Journal",
issn = "0363-1672",
publisher = "Springer GmbH & Co, Auslieferungs-Gesellschaf",
number = "2",

}

TY - JOUR

T1 - Properties of monotone mappings

AU - Krylov, N.

PY - 1982/4/1

Y1 - 1982/4/1

UR - http://www.scopus.com/inward/record.url?scp=34250147528&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250147528&partnerID=8YFLogxK

U2 - 10.1007/BF00969612

DO - 10.1007/BF00969612

M3 - Article

AN - SCOPUS:34250147528

VL - 22

SP - 140

EP - 145

JO - Lithuanian Mathematical Journal

JF - Lithuanian Mathematical Journal

SN - 0363-1672

IS - 2

ER -